# SDR 98ZZZX1133

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94035
- Make and model: Cessna T210L
- Aircraft serial: 21060487
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 0523921
- Condition: Seized
- Location: Flap Roller
- Part time: 1,960 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION TO CHECK FLAP BEARINGS AFTER A FAILURE ON A CE-172, FOUND 10 OUT OF 12 BEARINGS WITH THE NEEDLE BEARINGS SEIZED.  NO VISUAL SIGN OF WEAR.  CLEANED, LUBED, REINSTALLED.  SUBMITTER RECOMMENDED 1,000-HOUR INSPECTIONS REQUIRING REMOVAL.
